# SDR ABXA20120128384

- Difficulty date: January 14, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 55,051 hours, 40,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 100T1440U4
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT "TEE" FITTING CORRODED AT THE LOWER ATTACH HOLE COMMON TO THE FAILSAFE STRAP AT STA 955.  HOLES MATCHED ON NEW "T" FITTING VERT LEG, IAW B767 SRM 51-10-02.P 42, AIRCRAFT WAS GROUNDED.
